MAUDE Adverse Event Report: US SURGICAL PUERTO RICO VERSASTEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO VERSASTEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number VS101000
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at the beginning of the laparoscopic bypass revision, they tried to place the obturator down the radial expandable sleeve, but the obturator got stuck in the radially expandable sleeve.They placed the liver retractor into an incision without a trocar to complete the case.There was no patient injury.

Brand Name
VERSASTEP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8050765
Report Number2647580-2018-05400
Device Sequence Number1654120
Product Code GCJ
UDI-Device Identifier20884521084145
UDI-Public20884521084145
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K012539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberVS101000
Device Catalogue NumberVS101000
Device Lot NumberP8E1504X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1